# SDR 9717536642

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON TOP SIDE OF BEAM LOWER FLANGE AT OVERHEAD PRESSURE DECK FS 1268, RBL 58 TO 120.  REPAIRED PER EA 66-150404.
